Solutions in Variably Inclined MHD Flows
Publish place: Journal of Applied Fluid Mechanics، Vol: 4، Issue: 4
Publish Year: 1391
Type: Journal paper
Language: English
View: 365
This Paper With 7 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JAFM-4-4_009
Index date: 25 January 2022
Solutions in Variably Inclined MHD Flows abstract
We study the plane MHD flows when the velocity and magnetic fields are variably inclined and investigate the steady viscous incompressible flow problems of a fluid having infinite electrical conductivity in the presence of a magnetic field. Accounting for infinite electrical conductivity makes the flow problem realistic and attractive because the magnetic Reynolds number is very small for most liquid metals. Particular problems are discussed when magnetic lines are variably inclined but nowhere aligned with streamlines, when the fluid is viscous and non-viscous. Streamlines are parabolic as shown in the graphs.
Solutions in Variably Inclined MHD Flows Keywords:
Solutions in Variably Inclined MHD Flows authors
C. S. Bagewadi
Department of Studies in Mathematics, Kuvempu University, Jnana Sahyadri, -۵۷۷ ۴۵۱, Shimoga, India.
S. Bhagya
Department of Mathematics, P.E.S. College, Bangalore-۵۶۰ ۰۵۰, India.